MathSciNet Relay Station
MathSciNet bibliographic data
MR1543017 DML
Pinkham, Roger; Knuth, Donald E.; Witte, Dave; Wilf, Herbert S.; Bateman, Paul; Cox, David; Lagarias, Jeffrey C.; Richardson, Thomas J.; Problems and Solutions: Problems: 10585-10591. Amer. Math. Monthly 104 (1997), no. 5, 456–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement